MathSciNet Relay Station
MathSciNet bibliographic data
MR2323307 35R10 (34K30 47D06 47N20)
Ezzinbi, Khalil; Fu, Xianlong; Hilal, Khalid Existence and regularity in the $\alpha$-norm for some neutral partial differential equations with nonlocal conditions. Nonlinear Anal. 67 (2007), no. 5, 1613–1622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement